Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A SYSTEM-THEORETIC FORMULATION OF NMR EXPERIMENTS
Autore:
OBER RJ; WARD ES;
Indirizzi:
UNIV TEXAS,CTR ENGN MATH EC35 RICHARDSON TX 75083 UNIV TEXAS,SW MED CTR,CTR CANC IMMUNOBIOL DALLAS TX 75235 UNIV TEXAS,SW MED CTR,DEPT MICROBIOL DALLAS TX 75235
Titolo Testata:
Journal of mathematical chemistry
fascicolo: 1-2, volume: 20, anno: 1996,
pagine: 47 - 65
SICI:
0259-9791(1996)20:1-2<47:ASFONE>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
R.J. Ober e E.S. Ward, "A SYSTEM-THEORETIC FORMULATION OF NMR EXPERIMENTS", Journal of mathematical chemistry, 20(1-2), 1996, pp. 47-65

Abstract

A detailed system theoretic description is given of NMR experiments including relaxation effects. The approach is based on an exact and analytical solution to the master equation. It is shown that NMR experiments can be described in the framework of bilinear time-invariant systems. This description is used to derive closed-form expressions for thespectrum of one- and two-dimensional experiments. The simulations show that the approach accounts for the frequency dependence of a pulse, distinguishes between soft and hard pulses and also explains artifactssuch as axial peaks.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 10:08:44